MathSciNet Relay Station
MathSciNet bibliographic data
MR2054306 47B38 (42A45 46E30 47A35 47A60 47B40)
Berkson, Earl; Gillespie, T. A. The $q$-variation of functions and spectral integration from dominated ergodic estimates. J. Fourier Anal. Appl. 10 (2004), no. 2, 149–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement